King's College London

Research portal

Localization principle for compact Hankel operators

Research output: Contribution to journalArticle

Alexander Pushnitski, Dmitri Yafaev

Original languageEnglish
Pages (from-to)3591-3621
Issue number9
Early online date11 Nov 2015
Accepted/In press29 Oct 2015
E-pub ahead of print11 Nov 2015
PublishedMay 2016


  • local_final_corrected

    local_final_corrected.pdf, 608 KB, application/pdf

    Uploaded date:02 Apr 2016

    Version:Final published version

    Licence:CC BY-NC-ND

King's Authors


In the power scale, the asymptotic behavior of the singular values of a compact Hankel operator is determined by the behavior of the symbol in a neighborhood of its singular support. In this paper, we discuss the localization principle which says that the contributions of disjoint parts of the singular support of the symbol to the asymptotic behavior of the singular values are independent of each other. We apply this principle to Hankel integral operators and to infinite Hankel matrices. In both cases, we describe a wide class of Hankel operators with power-like asymptotics of singular values. The leading term of this asymptotics is found explicitly.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454